# SDR DALA2019010200012

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 64,955 hours, 50,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

28D EMERGENCY LIGHT INOP. REPAIRED CONNECTOR AT ROW 28D PER AMM 20-50 LIGHTS AT 28D CK GOOD. (LP4700680)
